# SDR 2002UALA01614

- Difficulty date: October 22, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N344UA
- Make and model: Boeing 737322
- Aircraft serial: 24248
- Aircraft time: 42,778 hours, 23,236 cycles
- Engine: Ge CFM56*
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 91252ZC7C4001
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WHEN NUMBER 2 GENERATOR CIRCUIT BREAKER TRIPPED, UNABLE TO RESET.  REPLACED TRANSFER RELAYS R3 AND R4.
